# SDR MZZA96168

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST1042
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 951 - GUM - AFTER TAKEOFF, NR 2 OIL PRESSURE WENT TO ZERO.  SHORTLY THEREAFTER PRESSURE RETURNED TO NORMAL.  GUM MAINTENANCE ADVISED FLIGHT CREW TO RETURN TO GUM DUE TO NO MAINTENANCE IN ROR AND YAP.  REMOVED AND REPLACED NR 2 OIL PRESSURE TRANSMITTER PER MM 79-32-1.  ALSO, REPLACED NR 2 QIL PRESSURE TRANSMITTER PER MM 79-32-1.  ALSO, REPLACED NR 2 QIL PRESSURE GAUGE AS PRECAUTIONARY.  LEAK CHECK AND OPERATIONAL CHECK NORMAL ON ENGINE RUN.  (M)
